# SDR AALA20100526TUL08

- Difficulty date: May 26, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 32,622 hours, 13,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 4111233
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES FOUND IN AFT CARGO COMPARTMENT SKIN DOOR.  ONE SCRATCH APPROXIMATLEY 11 INCHES LENGTH BY 1/8 INCH WIDE AND ANOTHER IS APPROXIMATELY 17 INCHES BY 1/8 INCH WIDE CROSSING THE DOOR CARGO DOOR HANDLE.  REMOVED OLD SKIN REPLACED WITH NEW SKIN PER ESO 60651.
